# SDR CHQ000164

- Difficulty date: June 2, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft time: 5,300 hours, 3,773 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 2 ATTCS NO MARGIN ON EICAS.  FERRY A/C TO IND.
